COUPLED FIXED POINT THEOREMS FOR RATIONAL TYPE CONTRACTIONS VIA C-CLASS FUNCTIONS
Message:
Abstract:

The main purpose of the paper is to extend some results of the coupled fixed point theorems, based on some previous works [15, 16], by using C-class functions. First part of the paper is related to some fixed point theorems, the second part presents the uniqueness and existence for the solution of the coupled fixed point problem and in the third part we discuss data dependence, well-posedness, Ulam-Hyers stability and limit shadowing property of the coupled fixed point set.

Article Type:
Research/Original Article
Language:
English
Published:
International Journal Of Nonlinear Analysis And Applications, Volume:10 Issue:1, 2019
Pages:
77 - 98
magiran.com/p2070665  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!